Aa
A
A
A
Close
Fibromyalgia Community
3.75k Members
Avatar universal

What should I do (next)?

After being administered the Hepatitis B vaccine, I have developed permanent adverse reactions,
which were not anticipated. In the gym I could previously lift 100 KG with ease. Now, due to the
excruciating pain in my left shoulder, I am not even able to lift 50 KG. Once in a while, I also
experience sudden pain in either my right or left toes after walking. However, the pain does not
persist and disappears when I sit or sleep. The pain cannot be attributed to the shoes, as I
continue to suffer from pain even while wearing any type of shoes. There's a measurable loss in
stamina ever since I was administered the vaccine and now, after a little physical activity, I
feel breathless and due to this, I am not able to perform any cardiovascular exercises the way I
once used to. I have chronic fatigue and it is not improved by getting rest. I have a dry
persistent cough when there's nothing to bring up. Even when I am seated, there is pain in the
upper left half of my abdomen in a specific area. Due to this, I am not able to sit comfortably
in the bus, sofa or a chair! The pain I feel is connected to posture (especially when seated) and
the movement of muscles. A change in position often eliminates this pain and it is nonexistent
when I am standing or lying down. Painkillers don't help. This pain can't be ruled as an internal
stomach pain as I can feel both the pain in my upper left abdomen and the digestion in my stomach
simultaneously. I suffered the residual effects of all these symptoms for more than 4 years.
Previously, I was perfectly healthy and I was very athletic. However, after the vaccination, I am
experiencing debilitating side effects and severe pain. For diagnosing and curing this, will it
be advisable to see an orthopedic or rheumatologist?

This is a citation that demonstrates the adverse reactions of Hepatitis B immunization vaccine.
https://www.ncbi.nlm.nih.gov/pubmed/25427994
2 Responses
1530171 tn?1448129593
Hmm, it looks like you may get  from conventional doctors something like a CFS or Fibromyalgia Syndrome as a diagnosis.
I would instead explore diagnosis & treatment options through a Functional Medicine Doctor.

If you do a search under "think twice hep b", you will find out what you might be up against.
Choose your doctor(s) carefully. The entire system seems to be in denial (deliberate ignorance).

Interestingly, I know someone who developed MS following a Hep B vaccination.
LDN (low dose naltrexone) is an alternative therapy for a number of serious conditions, including fibromyalgia,
MS and other.
LDN can boost the immune system, helping those with  the aforementioned conditions  and also with cancer, autoimmune diseases,  central nervous system disorders, etc.

Best wishes,
Niko
Avatar universal
Found another citation, this one has 93 cases whereas the last one had 19 cases
https://www.ncbi.nlm.nih.gov/pubmed/22235045
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.